Weight loss Prozac 10mg & weight gain but happy on 20mg, want to feel happier but not gain weight?
- 3 Sep 2013 by manicdepressive70
- 4 Sep 2013
- prozac, obesity, weight, appetite
Hi. I'm a new member. I don't understand why this is happening. When I took the 20 mg (about 4 weeks), I gained over 10 lbs and on 10 mg the weight is falling off so fast (and appetite loss)! I'm very happy about this, but I was feeling happier on 20 mg and am not much happier on the 10 mg. I'm at an impass here! I want to feel better, but don't want to gain weight doing it!
Were you depressed on the 10mg? Depression could be a contributing factor to you losing weight. If you feel happier on the 20mg tablet you may be more likely to eat? Caught between a rock and a hard place!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2009 • 1 answer
Posted 20 Jun 2011 • 3 answers
Posted 1 Dec 2012 • 2 answers
Posted 27 Sep 2015 • 3 answers
Posted 25 Jun 2016 • 1 answer